# SDR NUTR201205110001

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N442MK
- Make and model: Piper PA-44-180
- Aircraft serial: 447995301
- Aircraft time: 4,878 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nose Cone
- Part time: 4,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTON, NOTICED SHEARED RIVETS ON THE LT AND RT EXTERIOR OF THE ACFT ALONG THE NLG DOOR HINGE, UPON FUTHER EXAMINATION FOUND THAT THE LT AND RT STIFFNERS FOR NOSE CONE SPAR WERE CRACKED IN THE AREA OF THE NLG UPPER DRAG BRACE ATTACH POINT BY THE LOWER AFT BOLT HOLE.  ALSO NOTED WAS THAT THE ACFT WAS IN COMPLIANCE WITH AD 81-10-01 AND HAD NOSE CONE REINFORMENT KIT PN 764-080V INSTALLED 7/26/1981 AT AN ACFT TT OF 820.0.
